Radiesse NIGHTMARE, Ruined my Nose, Lips, FACE!! =(
on 9 Nov 2012
I just had my radiesse injections done 7 days ago. I have had filler done several times in the past and have never had any problems like I have this time. My cheeks were filled with little white puss all over that soon crusted over. My doctor precribed me Methylprednisolone and the antibiotic Keflex which I've only been taking about 3 days. My face looks horriable. Now I have uneven texture, redness, raised scarring with discoloration on my checks and a huge fat lump sinking below my lip. Can anyone recommend a cream for the face, to fix the raised scarring?
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.